# SDR DHL2007367510

- Difficulty date: August 20, 2007
- Submitted: September 8, 2007
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- System (JASC): 5754 · Leading Edge Devices
- Part: Web
- Condition: Cracked
- Location: Lt Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SLAT FOLDING NOSE HAS WEB CRACK BY O/B MOUNT.  REMOVED L/W SLAT FOLDING NOSE.  OPS AND ADJUSTMENT TEST PERFORMED.  NO DEFECTS NOTED IAW A300 MM 27-81-34 AN 27-81-33.
